# SDR CALA2024122701687

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737-8
- Aircraft serial: 43464
- Aircraft time: 11,519 hours, 4,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG37339
- Condition: Faulty
- Location: Zone 800
- Part time: 11,511 hours, 4,007 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DROP PIC OF DOOR 1R SLIDE DISARMED AND REMOVED R1 DOOR COVER AND SLIDE PACK IN REF AMM TASK 25-66-01-000-801 REMOVED AND REPLACED R1 SLIDE PACK REF AMM 25-66-01. DOOR OPENS AND CLOSES FREELY AND GIRT BAR ARMS AND DISARMS PROPERLY. NO DAMAGE NOTED ON DOOR DUE TO SLIDE DROP AT THIS TIME. ACCOMPLISHED RII INSPECTION OF DR 1R SLIDE PACK INSTALLATION REF AMM 25-66-01 AND GMM 09-25-05.
